# SDR 03192007650Z

- Difficulty date: March 19, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N650Z
- Make and model: Cessna 650
- Aircraft serial: 6500108
- Aircraft time: 11,490 hours, 9,728 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE4700E0075170
- Condition: Cracked
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LT UPPER ACTUATOR LINE WAS FOUND TO HAVE A CRACK IN THE ELBOW, CAUSING A HYDRAULIC FLUID LEAK. MATERIAL IN THE ELBOW OF THE HOSE LOOKS GRAINY AS IS STRESSED WHILE FORMING.
